Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Hybrid Methods in Engineering

ISSN Druckformat: 1099-2391
ISSN Online: 2641-7359

Archives: Volume 1, 1999 to Volume 4, 2002

Hybrid Methods in Engineering

DOI: 10.1615/HybMethEng.v3.i1.70
6 pages

CONVERGENCE ACCELERATION OF INTEGRAL TRANSFORM SOLUTIONS

Mikhail D. Mikhailov
Applied Mathematics Center, PO Box 384, Sofia, Technical University, Sofia, Bulgaria; and Mechanical Engineering Department—EE/COPPE/UFRJ, Universidade Federal do Rio de Janeiro, Cidade Universitaria, CP 68.503, Rio de Janeiro, RJ, 21945-970, Brasil
Renato M. Cotta
Laboratory of Nano- and Microfluidics and Microsystems, LabMEMS, Mechanical Engineering Department and Nanotechnology Engineering Dept., POLI & COPPE, Universidade Federal do Rio de Janeiro, Cidade Universitária, Cx. Postal 68503, Rio de Janeiro, RJ, CEP 21945-970, Brazil; Interdisciplinary Nucleus for Social Development—NIDES/CT, UFRJ, Brazil; Mechanical Engineering Department, University College London, UCL, United Kingdom

ABSTRAKT

A number of techniques, intended to accelerate convergence of eigenseries solution, are investigated. The test problem describes transient temperature distribution along fins of constant profile. The solutions are presented in a form that permitted to work with time independent functions. For any solution are used as many terms as necessary to obtain 5 significant digits. It is shown that the splitting-up solution offers ideal convergence in contrast to the slowly convergent classical integral transform solution. The convergence of single filter solution, double filter solution, integral balance solution, and combined filtering and integral balance solution are acceptable for practical applications. It is demonstrated that the Shanks transformation may considerably accelerate the convergence of eigenseries solution.


Articles with similar content:

Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
Multivalued Mappings and Their Selectors in Game Control Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey A. Chikriy
Pontryagin First Direct Method for Differential Inclusions
Journal of Automation and Information Sciences, Vol.52, 2020, issue 2
Ikromjon M. Iskanadjiev
Potential Functions in the Problem of Excitation of a Waveguide Filled with a Three-Layered Dielectric by a Longitudinal Magnetic Current
Telecommunications and Radio Engineering, Vol.60, 2003, issue 3&4
L. P. Yatsuk